Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effect of sonography on developing child?

I am 26 years old. I am pregnant for 1 months. When I went to doctor for check up, he gave me medicine : 1) for folic adic(Folinext) 2) endogest - 200. I have taken endogest for 15 days 1 pill at night into vagina. Now again when I went up he continued those two pills.I want to know: - What is the need of the endogest? - How long it should be taken? - is there any side effect of these pills on child? The doctor made my sonography 2 times, - how often it should be made in pregnancy ? - is there any side effect of sonography on developing child? The doctor didn’t give me any kind of vitamin tablets. -On which months the vitamin should be taken? Which type of vitamin I should take at each month?
Sat, 12 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,   ,  
Lab Tests
Medical Topics
  User's Response
's  Response
acid is very important and is to be taken throughout pregnancy.usually iron and other vitamins are added from 3 rd month onwards.endogest is safe during pregnancy and is given for multiple problems.ultrasound is safe during pregnancy.x-ray which causes radiation exposure is to be avoided during pregnancy
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doctor, my wife is pregnant for seven and half month. and she went for check up and doctor told to do sonography. and after sonography report, he told my wife that childs brain is not developed properly. also placenta has came down. actually we had done sonography one month back with another doctor, & that doctor told everything is normal. placenta which was bit down is coming up. my wife is totally disturbed. my wife want to do sonography again in another lab. is it safe to do sonography within a week? i am also confused with the doctors statement that brain is not developed properly, which was normal one month back. Thanks and Regards Bharat

doctor1 MD

My mother is 64. She has developed inflamatory pain in her lower abdomen particularly on right side which extends till her back. We consulted a doctor who suggested to get sonography tests done. The test reports states mild hepatomegaly and significant post void residue. What would you suggest should be done?

doctor1 MD

Hello doctor, I am 22 weeks pregnant and have some concerns: 1] Can sonography every month cause any harm to my baby? 2] My father in law had fits when he was a child although with time it was supressed, my husband and I am perfectly healthy and so are my parents and my mother in law. Should I be concerned of any birth defect for my baby? Thanks for your reply in advance.

Recent questions on  Vitamins and minerals

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.

doctor1 MD

Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.